Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42756
Title: On solutions of a neutral differential equation with deviating argument
Authors: Banaś, J.
Cabrera, I. J. 
UNESCO Clasification: 120215 Ecuaciones integrales
Keywords: Neutral differential equation with deviating argument
Asymptotic behaviour
Measure of noncompactness
Fixed point theorem
Issue Date: 2006
Journal: Mathematical and Computer Modelling 
Abstract: We prove a theorem on the existence and asymptotic behaviour of solutions of a differential equation with a deviating argument of neutral type. The considered equation contains both delayed and advanced arguments. The method used in the proof of our main result depends on conjunction of the classical Schauder fixed point theorem with the technique of measures of noncompactness.
URI: http://hdl.handle.net/10553/42756
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2006.03.012
Source: Mathematical and Computer Modelling[ISSN 0895-7177],v. 44, p. 1080-1088
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

5
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

6
checked on Feb 28, 2021

Page view(s)

22
checked on Feb 27, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.